# SDR AALA20090309TUL09

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 26,516 hours, 12,836 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 4077927
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ANGLE CRACKED ON AFT SIDE OF FRAME 1451, LONGERON 2L.  INSTALLED NEW ANGLE PER SRM 51-01.
